# SDR DL76L071573

- Difficulty date: November 30, 2007
- Submitted: December 7, 2007
- Operation: Air carrier
- Aircraft: N1201P
- Make and model: Boeing 767332
- Aircraft serial: 28458
- Aircraft time: 46,599 hours, 6,931 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: LK352
- Part serial: 1027
- Condition: Inaccurate
- Location: Instrument Panel
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RTB, DUE TO STBY ALTIMETER SHOWED 45000 FT.  REPLACED STBY ALT, OPS CK GD.
